# SDR SIMA201117101

- Difficulty date: June 16, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 19,880 hours, 14,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: CC670341755
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND BOTH HAVLES OF FRAME 280 BEAM CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  ACCOMPLISHED REPAIR TO FRAME 280 BEAM IAW EO CR-53MR-219.  THE AIRCRAFT WAS RETURNED TO SERVICE.
